# SDR COMA0260455

- Difficulty date: July 23, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 4,168 hours, 3,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10018
- Part serial: 1192
- Condition: Binding
- Location: R/H #3
- Part time: 38 hours, 28 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5037 FLAPS FAIL CAUTION MESSAGE.REPLACED THE R/H #3 FLAP ACTUATOR.
